MAUDE Adverse Event Report: TELEFLEX MEDICAL PE PNEUMONECTOMY LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE PNEUMONECTOMY LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028441
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number provided (74j200245) is not a valid lot number at teleflex (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Defective packaging sealing with the compromise of sterility.
 
Additional Manufacturer Narrative
Qn#(b)(4).The device history record of batch number 74j2002445 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No nonconformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Manufacture date: 2020-09-28.Expiration date: 2025-09-27.One unit of catalog number a-4301-08lf (pe pneumonectomy lf 6/cs) lot 4j2002445 was received for analysis.The sample was visually inspected , and it was observed marks of a weak seal on header bag (p/n tfx-000255).A nonconformance was opened to identify the root cause and corresponding corrective actions.Customer complaint is confirmed, the unit had open seal.During the visual inspection it was observed marks of a weak seal header bag (p/n tfx-000255).To properly address this issue a nonconformance (#(b)(4) ) was opened to identify the root cause and corresponding corrective actions.
 
Event or Problem Description
Defective packaging sealing with the compromise of sterility.

Brand Name
PE PNEUMONECTOMY LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12460522
Report Number3011137372-2021-00235
Device Sequence Number3375565
Product Code CAC
UDI-Device Identifier14026704631220
UDI-Public14026704631220
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model NumberIPN028441
Device Catalogue NumberA-4301-08LF
Device Lot Number74J2002445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown